Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 30, pp. 91-101 (2014)

On almost everywhere convergence of some sub-sequences of Fejér means for integrable functions on unbounded Vilenkin groups

Nacima Memic

University of Sarajevo

Abstract: See full text of the paper.

Keywords: Unbounded Vilenkin groups, Fejér means, almost everywhere convergence

Classification (MSC2000): 42C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2014–2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition